# SDR CA991209047

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2350 · Audio Integrating System
- Part: Control Head
- Part number: 506111
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION, MAINTENANCE PERSONNEL NOTICED A BURNING SMELL COMING FROM THE RIGHT AUDIO PANEL.  INVESTIGATION REVEALED THAT THE LIGHTING CIRCUIT IN THE SUBJECT CONTROL HEAD HAD SHORTED DUE TO WATER CONTAMINATION.  THE SUBMITTER DETERMINED THAT THE WATER CAME FROM A LEAKING EMERGENCY ESCAPE HATCH SEAL.
